question-icon

AM I HAVING AN ALLERGIC REACTION WHILE INJECTING CRYSTAL METH

default
Posted on Fri, 18 Jan 2019
Question: AM I HAVING AN ALLERGIC REACTION WHILE INJECTING CRYSTAL METH. THIS NORMALLY DOESN'T HAPPEN TO ME. SYMPTOMS ARE SWOLLEN LIPS, WHITE BUMPS INSIDE OF MOUTH, SORE THROAT, FACE TINGLING, FEELING/SEEING OF A MORE APPEARING ON ME ..
IS IT JUST SOMETHING THAT WAS USED TO MAKE THE STUFF I HAVE?
doctor
Answered by Dr. Ashok Kumar (1 hour later)
Brief Answer:
There is possibility of adulteration

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

Sudden occurrence of allergic reaction after certain period of time often indicates presence of new thing in the procured crystal meth. There is possibility that you are getting adulterated Crystal meth these days.

In my opinion changing the vendor can help you in this allergic reaction.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3177 Questions

premium_optimized

The User accepted the expert's answer

Share on
AM I HAVING AN ALLERGIC REACTION WHILE INJECTING CRYSTAL METH

Brief Answer: There is possibility of adulteration Detailed Answer: Hello, Thanks for using Healthcaremagic. Sudden occurrence of allergic reaction after certain period of time often indicates presence of new thing in the procured crystal meth. There is possibility that you are getting adulterated Crystal meth these days. In my opinion changing the vendor can help you in this allergic reaction. I hope this helps you. Feel free to write back to me if you have more questions. Thanks and regards.